# SDR ASOA20161117183A

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,756 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE CHECKS, FOUND THE FLOOR SUPPORT CORRODED BS 574 - 621, LBL 27. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06,51-42-21, & 51-40-11. C/W EC/TC REO 601R-53-61-3778 & GREO 601R-53-61-3778 REV A.
